Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 39, No. 1, pp. 75-83 (1998)

Some Affine Properties of the $k$-symplectic manifolds

A. Awane

Universite Hassan II - Mohammedia.
Faculte des Sciences II. Departement de Mathematiques,
B.P. 7955. Ben Msik.
Casablanca. Maroc.

Abstract: We study some affine properties of the $k$-symplectic manifolds and also the complete locally affine $k$-symplectic manifolds; a familly of these spaces is given in the compact $3$-dimensional case.

Keywords: Lagrangian foliations, $k$-symplectic structure, locally affine manifolds.

Classification (MSC91): 58F05, 53C15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]